# SDR 20000714SH002

- Difficulty date: February 24, 1999
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N479AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11228
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Stuck
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED STABILIZER HYDRAULIC LIGHT ILLUMINATED.  TROUBLESHOOTING REVEALED THE STABILIZER ''STICKING SWITCH'' WAS FAULTY.  (X)
